# SDR A6WA200740092

- Difficulty date: March 5, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 10,181 hours, 9,244 cycles
- Engine: Ge CF343B1
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Defective
- Location: Weather Radar
- Component: Radar Panel
- Component part number: 6229929002
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER PANEL 1, K3 POPPED (WEATHER RADAR RT).  REMOVED AND REPLACED RADAR ANTENNA ELEC CONNECTOR AND WEATHER RADAR ANTENNA IAW AMM 34-41-01.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL IAW 34-41-04, RAN OPS CHECK OF WEATHER RADAR IAW AMM 34-41-00.  OPS GOOD.  NO NOTICE OF LIGHTNING STRIKE DAMAGE.  (K)
